# SDR AU980628

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE FIRE DETECTORS CONTAMINATED WITH MOISTURE.  PART TC:  12,329.
